hemorrhoids & anal fissures while on chemo :(

2 chemo cycles ago, the steroids they give me with my chemo in office made me constipated, which incidentally led to the first hemorrhoid I've ever had in my life. also pretty sure I have anal fissures because it feels like shards of glass every time I poop. I absolutely dread going to the bathroom now, and regularly use prep h and anusol. unfortunately, I have 1/2 a colon so I go to the bathroom more often than most people. I am so depressed because it feels like I just can't catch a break. not only am I fighting cancer and dealing with the awful side effects of chemo, but for the past few weeks going number 2 has been agony. I'm afraid one of these times when I go to the bathroom, I am just going to faint from the pain. I've never experienced anything like this in my life. has anyone else ever had this problem? does anyone have any advice? this is literally ruining my life. I almost want it to end just so I can be free of the pain and subsequent sadness this is causing me.

Parents
  • Hi. I've had the same, and I've not found any expplaination. It isn't bile or acid (though it feels like it is burning or splitting me in two). But if I understand the chemo process correctly at about 5 to 9 days (mine was worse with decetaxol) the cells in the stomach ahve all be killed off, so I think it's the necrosis of these cells sloughed off and expelled causing the irritation and burning, if there is any further irritation with skin splitting from straining through constipation then the matter is exacerbated. No matter what stomach neutralizing preparations I try No difference. So its rising it out  taking care as I move, preparation H and similar to sooth and pray it ends.

Reply
  • Hi. I've had the same, and I've not found any expplaination. It isn't bile or acid (though it feels like it is burning or splitting me in two). But if I understand the chemo process correctly at about 5 to 9 days (mine was worse with decetaxol) the cells in the stomach ahve all be killed off, so I think it's the necrosis of these cells sloughed off and expelled causing the irritation and burning, if there is any further irritation with skin splitting from straining through constipation then the matter is exacerbated. No matter what stomach neutralizing preparations I try No difference. So its rising it out  taking care as I move, preparation H and similar to sooth and pray it ends.

Children
No Data